# SDR DALA2019080504567

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 70,503 hours, 9,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Detached
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKE-OFF AND FLAP RETRACTION A CUSTOMER NOTIFIED THE F/A THAT A FLAP CANOE FAIRING ON THE LEFT WING WAS HANGING DOWN. MAINTENANCE FOUND LEFT #3 FAIRING LOOSE WITH DAMAGE TO FAIRING AND THE ACTUATOR ROD HANGING. REMOVED FLAP TRACK FAIRING AND DEFERRED PER CDL 27-00-04A-ATL REPAIRED LEFT OUTBOARD FLAP ATTACH BRACKET PER ER/A 580098-14 AND RE-INSTALLED FLAP TRACK FAIRING.
